Optimization problems under two-sided (max; min)–linear Inequalities constraints

DSpace Repository

Show simple item record

dc.contributor.author Gad, Mahmoud
dc.date.accessioned 2017-11-02
dc.date.available 2017-11-02
dc.date.issued 2012
dc.identifier.issn 1803-9782
dc.identifier.other ACC_2012_4_10
dc.identifier.uri https://dspace.tul.cz/handle/15240/21142
dc.description.abstract as well as numerical examples will be presented. en
dc.format text cs
dc.format.extent 10 stran
dc.language.iso en
dc.publisher Technická univerzita v Liberci, Česká republika cs
dc.relation.ispartof ACC Journal en
dc.relation.isbasedon BUTKOVIČ, P.; HEGEDÜS, G.: An Elimination Method for Finding All Solutions of the System of Linear Equations over an Extremal Algebra, Ekonomicko–matematicky´ ob- zor 20, 1984, pp. 203-215.
dc.relation.isbasedon BUTKOVIČ , P.: Max-linear Systems: Theory and Algorithms, Springer Monographs in Mathematics, 267 p., Springer-Verlag, London, 2010.
dc.relation.isbasedon CUNINGHAME-GREEN, R. A.: Minimax Algebra. Lecture Notes in Economics and Mathematical Systems 166, Springer-Verlag, Berlin 1979.
dc.relation.isbasedon GAD, M.: Optimization problems under one-sided (max, min)−linear inequalities con- straints (to appear).
dc.relation.isbasedon GAVALEC, M.; ZIMMERMANN, K.: Solving Systems of Two-Sided (max, min)-Linear Equations, Kybernetika 46, 2010, pp. 405-414.
dc.relation.isbasedon GAVALEC, M.; GAD, M.; ZIMMERMANN, K.: Optimization problems under
dc.relation.isbasedon (max, min)−linear equation and/or inequality constraints (to appear).
dc.relation.isbasedon KRBÁLEK, P.; POZDÍLKOVÁ , A.: Maximal solutions of two-sided linear systems in max-min algebra, Kybernetika 46, 2010, pp. 501-512.
dc.relation.isbasedon VOROBJOV, N. N.: Extremal Algebra of positive Matrices, Datenverarbeitung und Ky- bernetik 3, 1967, pp. 39-71 (in Russian).
dc.relation.isbasedon ZIMMERMANN, K.: A Note on Application of Two-sided Systems of (max, min)−Linear Equations and Inequalities to Some Fuzzy Set Problems, Acta Univ. Palacki. Olomuc., Fac. rer. nat., Mathematica 50, 2, 2011, pp. 129-135.
dc.relation.isbasedon ZIMMERMANN, K.; GAD, M.: Optimization Problems under (max, +)− linear Con- straints, International conference presentation of mathematics ’11 (ICPM ’11), Liberec, 11, pp. 159-165, 2011. ISBN 978-80-7372-773-4.
dc.subject Two-sided (max, min)−linear inequalities system en
dc.subject lower and upper bounds en
dc.subject max- min optimization problems en
dc.title Optimization problems under two-sided (max; min)–linear Inequalities constraints en
dc.type Article en
dc.relation.isrefereed true
dc.identifier.eissn 1803-9790
local.relation.volume 18
local.relation.issue 4
local.citation.spage 85
local.citation.epage 94
local.access open
local.fulltext yes en
dc.license CC BY-NC 4.0


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search

Browse

My Account